# SDR GTIA020250

- Difficulty date: March 27, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 198 - ACY - RUDDER TRAVEL UNRESTRICTED LIGHT DID NOT COME ON DURING FINAL APPROACH UNTIL SLOWING TO BELOW 150 KIAS.  CLEANED RUDDER PITOT DRAIN SUMP AND LUBRICATED RUDDER LIMITER SYSTEM IAW MD80 27-20-00.  NO DEFECTS NOTED.  CLEANED PROXIMITY SENSOR IAW 27-20-06.  (M)
